I was put on a med that was supposed to help me sleep about a week ago. It did great the first few days. I was also told that one of the typical side effects is weight gain, because it caused "impulsive eating".
So here's the mystery...
After the first 2 nights (the first I slept for almost 14 hours, and the second for about 11!) I went 3 days with no sleep at all. Durring the same 3 day span wasn't hungry at all, and I had to make myself eat (only managing 4 single serving bags of popcorn total). Durring that first week I lost 9.6 pounds :eek:.
Although I've been working at this for quite a while, and have had some drastic fluctuations, I think that this one was WAY to fast. Dose anyone out there have any suggestions on how to moderate at least the diet portion of this issue?
Any thoughts would be appreciated.
|All times are GMT. The time now is 11:50 AM.|
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2